Title: Nonlinear models for longitudinal data
Authors: Serroyen, J. ×
Molenberghs, Geert
Verbeke, Geert
Davidian, M. #
Issue Date: 2009
Publisher: American Statistical Association
Series Title: American Statistician vol:63 pages:378-388
ISSN: 0003-1305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
283.pdf Published 1006KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science